Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Severe vomiting with stomach pain. What is causing it?

Hello! Might you tell me what you guess my problem is? I vomited8 times over a period of maybe 7 hours and I was unable to keep even the slightest smount of water in me. Additionally i had serve stomack pains and could only lay on the back woth upper body slightly up. Aswell, i felt like some sort of stone in the stomack - always soon after vomiting and dringing a slight amount pf water
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

It is likely that you have gastroenteritis which is usually caused by viral infection. It is less likely caused by a bacteria, in those cases there is usually fever and blood in the stool.
You should drink small amounts, if stomach lining is irritated then it would be difficult to keep in alot at one time. Drink a small amount, wait at least 5 minutes before taking another small amount.
You should use the oral rehydration fluids which would replace the different electrolytes you are losing.

Medication normally used for reflux such as pepcid, omeprazole and others in those drug families may help with the irritation and pain that your are experiencing. In addition medication like gravol may help with the vomiting.

If it progresses and is associated with significant discomfort then you should consider visiting your doctor for an assessment.

Hope this helps and you feel better soon
Answered: Thu, 17 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor